# SDR AALA202210279381

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737
- Aircraft serial: 31228
- Aircraft time: 20,959 hours, 8,676 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE (STICKS). TIGHTENED DOOR THRESHOLD AND LUBED TRACKS.
